# SDR YV3R2019042200066

- Difficulty date: April 22, 2019
- Submitted: April 22, 2019
- Operation: General aviation
- Filed by: Robinson Helicopter Company Inc, repair station YV3R012M
- Aircraft: ZK-HU
- Make and model: Robsin R44RAVENII
- Aircraft serial: 10986
- Aircraft time: 2,201 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 6240 · Main Rotor Indicating System
- Part: Tachometer
- Part number: C7924
- Part serial: 2573REVJ
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSTOMER REPORTED DUAL TACHOMETER P/N: C792-4R ROTOR NEEDLE INDICATION SIDE FAILED.
